# SDR RAIA951024

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 867
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Part time: 9,652 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STATION 130 EMERGENCY LIGHT BATTERY INOP.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERIES.  (M)
